Bulletin of the American Mathematical Society

Conditional integrability over measure spaces

Hubert Halkin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 71, Number 4 (1965), 679-680.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183527247

Mathematical Reviews number (MathSciNet)
MR0177088

Zentralblatt MATH identifier
0168.29901

Citation

Halkin, Hubert. Conditional integrability over measure spaces. Bulletin of the American Mathematical Society 71 (1965), no. 4, 679--680. http://projecteuclid.org/euclid.bams/1183527247.


Export citation

References

  • 1. E. Steinitz, Bedingt konvergente Reihen und konvexe Systeme, J. Reine Angew. Math. 143 (1913), 128-175, ibid. 144 (1914), 1-40.